Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 142, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2017, 1:23 PM MDT for Guadalupe County, San Miguel County, Torrance County, New Mexico. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2017, 1:23 PM MDT (19:23 UTC)
- Expired
- Jun 6, 2017, 2:15 PM MDT
- In force
- 52 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, San Miguel County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 132 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 1:30 PM MDT | HAIL 1 | Villanueva, NM | |
| Jun 6, 2:06 PM MDT | HAIL 1.25 | 7 Sw San Juan, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2477 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
914
WUUS55 KABQ 061923
SVRABQ
NMC019-047-057-062015-
/O.NEW.KABQ.SV.W.0142.170606T1923Z-170606T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
123 PM MDT TUE JUN 6 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southwestern San Miguel County in northeastern New Mexico...
Northwestern Guadalupe County in east central New Mexico...
Northeastern Torrance County in central New Mexico...
* Until 215 PM MDT.
* At 123 PM MDT, a severe thunderstorm was located over Villanueva,
or 24 miles south of Las Vegas, moving south at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Villanueva State Park, Villanueva and Sena.
This includes Interstate 40 between Mile Markers 229 and 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.
&&
LAT...LON 3533 10548 3535 10527 3502 10514 3498 10548
TIME...MOT...LOC 1923Z 354DEG 18KT 3527 10537
HAIL...1.00IN
WIND...60MPH
$$
503 follow-up statements
570
WWUS55 KABQ 061940
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
140 PM MDT TUE JUN 6 2017
NMC019-047-057-062015-
/O.CON.KABQ.SV.W.0142.000000T0000Z-170606T2015Z/
San Miguel-Guadalupe-Torrance-
140 PM MDT TUE JUN 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR SOUTHWESTERN SAN MIGUEL...NORTHWESTERN GUADALUPE AND NORTHEASTERN
TORRANCE COUNTIES...
At 139 PM MDT, a severe thunderstorm was located near Villanueva
State Park, or 29 miles southwest of Las Vegas, moving southwest at
20 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Villanueva State Park and Villanueva.
This includes Interstate 40 between Mile Markers 229 and 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3529 10548 3529 10529 3502 10514 3498 10548
TIME...MOT...LOC 1939Z 022DEG 16KT 3521 10543
HAIL...1.25IN
WIND...70MPH
$$
50929
WWUS55 KABQ 061943
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
143 PM MDT TUE JUN 6 2017
NMC019-047-057-062015-
/O.CON.KABQ.SV.W.0142.000000T0000Z-170606T2015Z/
San Miguel-Guadalupe-Torrance-
143 PM MDT TUE JUN 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR SOUTHWESTERN SAN MIGUEL...NORTHWESTERN GUADALUPE AND NORTHEASTERN
TORRANCE COUNTIES...
At 142 PM MDT, a severe thunderstorm was located 7 miles southwest of
Villanueva State Park, or 31 miles south of Las Vegas, moving south
at 25 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Villanueva State Park and Villanueva.
This includes Interstate 40 between Mile Markers 229 and 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3529 10548 3529 10529 3502 10514 3498 10548
TIME...MOT...LOC 1942Z 354DEG 21KT 3517 10543
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
50061
WWUS55 KABQ 061953
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
153 PM MDT TUE JUN 6 2017
NMC019-047-057-062015-
/O.CON.KABQ.SV.W.0142.000000T0000Z-170606T2015Z/
San Miguel-Guadalupe-Torrance-
153 PM MDT TUE JUN 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR SOUTHWESTERN SAN MIGUEL...WESTERN GUADALUPE AND NORTHEASTERN
TORRANCE COUNTIES...
At 152 PM MDT, a severe thunderstorm was located 10 miles southwest
of Villanueva State Park, or 35 miles south of Las Vegas, moving
south at 20 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
southwestern San Miguel...western Guadalupe and northeastern Torrance
Counties.
This includes Interstate 40 between Mile Markers 229 and 234.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3520 10548 3520 10531 3501 10524 3498 10548
TIME...MOT...LOC 1952Z 354DEG 18KT 3512 10542
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:58 AM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 6, 11:58 AM MDT, 1 hour 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1158 AM MDT Tue Jun 6 2017 .AVIATION... 18Z TAF CYCLE Showers and thunderstorms are quickly developing over the higher terrain, and a secondary area has popped up just east of the continental divide in west central New Mexico. Activity will tend to drift east or southeast at about 10 to 15 mph, gradually expanding into the eastern plains of the state by late afternoon and into the evening. Some strong to severe cells will be possible in the eastern half of the state with large hail, gusty downburst winds, and heavy downpours that will temporarily bring ceilings/visibility down to MVFR/IFR categories. Any storms that develop along or west of the Rio Grande would generally tend to produce more gusty winds rather than heavy rain/hail. Storms will slowly diminish through the evening and into the early morning hours Wednesday. 52 && .PREV DISCUSSION...1136 AM MDT Tue Jun 6 2017... .UPDATE... Made some minor changes to current forecast to line up PoPs with latest near-term model guidance. Also placed severe wording into Wx grids per SPC slight risk area over eastern NM. Forecast confidence on convective coverage is lowest from the Rio Grande Valley westward. Vis satellite and radar already showing some decent showers/storms near the ContDvd and near-term guidance is not handling that well. Guyer && .PREV DISCUSSION...256 AM MDT Tue Jun 6 2017... .SYNOPSIS... The heat is on across central and western New Mexico, where above normal daytime temperatures are forecast. Across eastern New Mexico, look for increasing rain chances later today into tonight when a few strong to severe storms are likely. Gusty east canyon/gap winds are forecast again tonight along and immediately west of the central mountains into the Albuquerque Metro area. Wednesday is looking like a repeat of today as an upper level ridge of high pressure remains anchored over the state. Look for a downtrend in storms Thursday as drier air begins to take over, with no storms forecast by Friday. Temperatures will trend up going into the weekend through early next week, especially across the Eastern Plains where highs will hit up into the 90s to near 100 degrees thanks in part to downslope winds. && .DISCUSSION... Mid/upper level speed max will round the top of the ridge later today and slide southeast across the Eastern Plains and provide more favorable wind shear profiles (relative to yesterday) for strong to possibly severe storms. Only moderate surface-based instability will limit convective potential, with model forecast sbCAPE of 2000-2500 J/Kg and LIs of -5 to -7C. A few storms may produce hail to between 1.0-1.5" in diameter, with damaging winds are a good bet given 00Z NAM12 forecast soundings showing a shallow inverted-V at locales such as Clovis. NW flow pattern this time of year sometimes leads to storm organization and a SE-ward propagating MCS exiting New Mexico during the overnight hours, but lower boundary layer inflow looks too weak and likely unable to sustain. Otherwise, today will be hot across central and western New Mexico as the upper level ridge axis remains anchored along the NM/AZ border, with above normal daytime temperatures. A repeat east canyon/gap wind is forecast overnight, with portions of the Albuquerque Metro area likely seeing gusts to between 35 and 45 mph for a few hours. Wednesday is looking like a repeat of Tuesday, making it the 4th day in a row of highs of 90+ degrees in the Albuquerque Metro. Look for a downtrend in storm coverage Thursday as the ridge axis and drier air shifts east across the state. The westerlies will be on the uptrend from Friday through early next week as a trough progresses east across the northern Great Basin into the Rockies. Temperatures will trend up, especially across the Eastern Plains thanks in part to downslope winds associated with a deepening lee side trough. Roswell is forecast to hit 100 degrees Saturday and Sunday. There are some notable differences between the 00Z GFS and ECMWF that show up by late Sunday into early next week with the trough, with the ECMWF showing a closed low moving from UT into CO by late Monday and pushing a cold front with stronger winds through our area early Tuesday. For now, our forecast is closer to the warmer GFS solution. 11 && .FIRE WEATHER... Moist low level flow behind a backdoor boundary continues to push wwd through far western NM early this morning. While this moisture if forecast to mix out west of the Rio Grande valley, thunderstorm coverage will increase slightly from the central mountain chain east today. Isolated severe storms are possible during the afternoon and evening across the eastern plains where low level moisture and instability are greatest. A brief dry storm or two is possible over the west-central mountains this afternoon. The rain cooled air from storms across eastern NM will send another backdoor boundary wwd through central and western areas tonight. A very similar scenario is forecast for Wednesday, with scattered to numerous storms along and east of the central mountains Wednesday afternoon and evening. Drier air will begin scouring out the low level moisture on Thursday and moreso Friday. Afternoon convection will be limited to southern and eastern NM Thursday and to northeast NM Friday. Southwest breezes will likely increase during the weekend as an unseasonably strong upper level closed low moves east through the PACNW and northern Rockies. Saturday is looking like the warmest/hottest day during the next seven with triple digit heat for Chaves county. Breezy to locally windy conditions along with a dry airmass could lead to several hours of critical fire weather conditions over the weekend but fuels the likely caveat to any red flag potential. Latest ECMWF sends a portion of the aforementioned closed low south through the Great Basin Sunday into early next week. This track would result in a bonafide cold front moving through northern NM early next week. The active area of deep convection in the eastern Pacific Ocean lends some credence to the ECMWF solution. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 6, 11:28 AM MDT, 1 hour 55 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Albuquerque NM 1128 AM MDT Tue Jun 6 2017 NMZ501>540-071100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 1128 AM MDT Tue Jun 6 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms this afternoon into this evening for much of the east central and southeast plains of New Mexico where thunderstorms will be capable of producing large hail, damaging winds, and perhaps a brief tornado. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to possibly severe thunderstorms are forecast Wednesday across portions of eastern New Mexico. A few thunderstorms will be capable of producing large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today and Wednesday for eastern New Mexico due to the threat for severe thunderstorms. GUYER
In the hours before
Special weather statement, Jun 6, 11:48 AM MDT, 1 hour 35 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1148 AM MDT TUE JUN 6 2017 NMZ515-529-061815- Northeast Highlands-East Slopes Sangre de Cristo Mountains- 1148 AM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY UNTIL 1215 PM MDT... At 1148 AM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northwest of Tecolote, or 10 miles southwest of Las Vegas, moving southeast at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Romeroville, Tecolote, Ribera, Ojitos Frios, San Geronimo, Mineral Hill and San Pablo. This includes Interstate 25 between Mile Markers 322 and 327, and between Mile Markers 335 and 342. && LAT...LON 3556 10551 3564 10537 3552 10518 3533 10545 TIME...MOT...LOC 1748Z 322DEG 9KT 3554 10539 50
Special weather statement, Jun 6, 12:06 PM MDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1206 PM MDT TUE JUN 6 2017 NMZ511-061830- Jemez Mountains- 1206 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RIO ARRIBA AND NORTHEASTERN SANDOVAL COUNTIES UNTIL 1230 PM MDT... At 1206 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles north of Fenton Lake State Park, or 14 miles east of Cuba, moving southeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Rio Arriba and northeastern Sandoval Counties. && LAT...LON 3604 10679 3611 10667 3601 10646 3587 10671 TIME...MOT...LOC 1806Z 329DEG 9KT 3600 10670 50
Special weather statement, Jun 6, 12:44 PM MDT, 39 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1244 PM MDT TUE JUN 6 2017 NMZ511-517-518-061915- Lower Chama River Valley-Santa Fe Metro Area-Jemez Mountains- 1244 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS...EAST CENTRAL SANDOVAL AND NORTHWESTERN SANTA FE COUNTIES UNTIL 115 PM MDT... At 1244 PM MDT, Doppler radar was tracking a strong thunderstorm near Bandelier National Monument, or near Los Alamos, moving southeast at 5 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Los Alamos, White Rock, Cochiti Pueblo, Frijoles, Bandelier National Monument, Cochiti Lake and Pena Blanca. && LAT...LON 3584 10645 3593 10625 3573 10599 3557 10634 TIME...MOT...LOC 1844Z 331DEG 4KT 3583 10631 50
Special weather statement, Jun 6, 1:17 PM MDT, 6 minutes before
Special Weather Statement National Weather Service Albuquerque NM 117 PM MDT TUE JUN 6 2017 NMZ523-529-533-061945- Guadalupe County-Northeast Highlands-Central Highlands- 117 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL... NORTHWESTERN GUADALUPE AND NORTHEASTERN TORRANCE COUNTIES UNTIL 145 PM MDT... At 116 PM MDT, Doppler radar was tracking a strong thunderstorm over Villanueva State Park, or 24 miles south of Las Vegas, moving south at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Villanueva State Park, Villanueva, Chapelle and Sena. This includes Interstate 40 between Mile Markers 232 and 240. && LAT...LON 3536 10547 3540 10525 3502 10510 3496 10543 TIME...MOT...LOC 1916Z 352DEG 27KT 3526 10533 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:07 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Jun 5, 6:30 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jun 5, 6:42 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jun 5, 7:15 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jun 5, 7:23 PM MDT | Special Weather Statement | ABQ | Roosevelt | 37 min |
| Jun 5, 7:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| Jun 5, 8:03 PM MDT | Special Weather Statement | ABQ | Chaves | 42 min |
| Jun 5, 8:16 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jun 5, 8:25 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Roosevelt | 110 min |
| Jun 6, 11:48 AM MDT | Special Weather Statement | ABQ | San Miguel | 27 min |
| Jun 6, 12:06 PM MDT | Special Weather Statement | ABQ | Los Alamos | 24 min |
| Jun 6, 12:44 PM MDT | Special Weather Statement | ABQ | Los Alamos | 31 min |
| Jun 6, 12:48 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 27 min |
| Jun 6, 1:17 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jun 6, 1:50 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jun 6, 1:59 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| Jun 6, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 34 min |
| Jun 6, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 49 min |
| Jun 6, 2:17 PM MDT | Special Weather Statement | ABQ | Bernalillo | 43 min |
| Jun 6, 2:22 PM MDT | Special Weather Statement | ABQ | Torrance | 23 min |
| Jun 6, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 21 min |
| Jun 6, 2:25 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| Jun 6, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 48 min |
| Jun 6, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 17 min |
| Jun 6, 3:04 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 116 min |
| Jun 6, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 48 min |
| Jun 6, 3:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Jun 6, 3:41 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| Jun 6, 3:48 PM MDT | Special Weather Statement | ABQ | Torrance | 27 min |
| Jun 6, 3:52 PM MDT | Special Weather Statement | ABQ | Union | 38 min |
| Jun 6, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 47 min |
| Jun 6, 4:01 PM MDT | Areal Flood Advisory | ABQ | Torrance | 119 min |
| Jun 6, 4:02 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jun 6, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 48 min |
| Jun 6, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 58 min |
| Jun 6, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 51 min |
| Jun 6, 5:11 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 28 min |
| Jun 6, 5:16 PM MDT | Special Weather Statement | ABQ | Curry | 29 min |
| Jun 6, 5:21 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| Jun 6, 5:49 PM MDT | Special Weather Statement | ABQ | Chaves | 26 min |
| Jun 6, 5:56 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 49 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.